[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance

[IP] Re: Help

"I've had problems with high blood
sugars a couple of hours after the site change"

        I've had the same problem and raised the same question several
years ago.  Lots of people want to make sure your technique is correct .
. . and obviously that is very important.  You should verify you are
doing it all correctly.  After that, I still have the same - what I will
call - delay in uptake from the new set.  It lasts several hours and
blood sugars go up in the meanwhile.  That is why I do site changes
shortly after a meal, so that it will be quite a while before I have to
give a bolus for food.
        Other steps to try would include giving yourself a bolus from the
old site equal to one or two hours' basal.  Leave the old site in for a
couple hours after the site change to make sure there is good absorption.
 Make sure you're not low to start.  
        As I said, it has been a couple of years since I first had the
problem, and I still have the problem.  It all straightens itself out
after 3 - 5 hours and the new site works as it should thereafter.

The best thing to hit the internet in years - Juno SpeedBand!
Surf the web up to FIVE TIMES FASTER!
Only $14.95/ month - visit www.juno.com to sign up today!
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org